# SDR SWIA201436932

- Difficulty date: March 19, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,211 hours, 24,181 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PANEL 599AB IS CHAFED.  C-CHECK, REPLACED AILERON PANEL 599AB IAW SRM.
